<  Back to the Polytechnique Montréal portal

Highlighting non-parabolic bands in semiconductors

Rémo A. Masut

Article (2022)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/50447/
Journal Title: European Journal of Physics (vol. 43, no. 1)
Publisher: IOP Publishing
DOI: 10.1088/1361-6404/ac3673
Official URL: https://doi.org/10.1088/1361-6404/ac3673
Date Deposited: 18 Apr 2023 14:59
Last Modified: 05 Apr 2024 11:53
Cite in APA 7: Masut, R. A. (2022). Highlighting non-parabolic bands in semiconductors. European Journal of Physics, 43(1), 15 pages. https://doi.org/10.1088/1361-6404/ac3673

Statistics

Dimensions

Repository Staff Only

View Item View Item